# SDR 200410

- Difficulty date: June 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOW TORQUE (LESS THAN 20) ON APPLYING TAKEOFF POWER.  ABORTED TAKEOFF.  INSPECTED NR 2 ENGINE RIGGING, POWER AND CONDITION LEVERS.  PERFORMED GROUND MAINTENANCE TEST RUN-UP IAW DHC -8 PSM 1-8-2, 71-00-00 PG 551-552.  OPS CHECK GOOD.
